Universidad Complutense de Madrid
E-Prints Complutense

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 3.

Hernández Corbato, Luis and Le Calvez , Patrice and Romero Ruiz del Portal, Francisco (2013) About the homological discrete Conley index of isolated invariant acyclic continua. Geometry & topology, 17 (5). pp. 2977-3026. ISSN 1465-3060

Le Calvez, Patrice and Romero Ruiz del Portal, Francisco and Salazar, J. M. (2010) Indices of the iterates of R-3-homeomorphisms at fixed points which are isolated invariant sets. Journal of the london mathematical society-second series, 82 (3). pp. 683-696. ISSN 0024-6107

Le Calvez , Patrice and Romero Ruiz del Portal, Francisco and Salazar, J. M. (2010) Indices of the iterates of R3-homeomorphisms at fixed points which are isolated invariant sets. Journal of the London Mathematical Society. Second Series, 82 (2). pp. 683-696. ISSN 0024-6107

This list was generated on Thu Dec 5 19:26:05 2019 CET.